Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

terrible thoughts


[du...]

Recommended Posts

Hi, everyone, i'm sitting here crying because i feel so terrible, i'm having terrible dark thoughts, because i get hardly any relief from this pain, i'm ending my 7th month off ativan, and pamster has helped me a lot, with good advise,sometimes i wonder if these feelings i have like , the fear, self doubt, lack of sleep 2-3 hours a night and wake up about every hour, and the constant overthinking everything, agoraphobia , will ever stop ? but i force myself to go , and face that fear so i'll feel better about myself that i did face it and got through it, and sometimes i wonder if this is not caused by the drug that this is just what i morphed into forever ?  my family dosent understand what i'm feeling, this is something you cant explain, this is in a different leauge , so i come here to the forum it's all i have to talk to people who are going through the same thing, and just maybe some kind soul would say something that would make me feel hope !    thanks
Link to comment
Share on other sites

Hey

 

I am so sorry you are in a bad way  :(

 

What you are going through is you mind and body repairing itself from the benzo's you where taking. This won't be forever, even though it may feel it it. Stay strong you know you can get through this  :thumbsup:

 

What helps me is:

Music

Meditation

distraction - maybe go for a walk (I know its hard with agoraphobia, I have that as well and its crippling, but try and push yourself if you can)

Is there any family or friends that you can speak to

 

Sorry I can't see you bio, did you taper off benzo's or are you still on them?

Link to comment
Share on other sites

HI Plasticman  i did a taper off ativan, i've been off the drug for 7 months at the end of july, thanks for asking
Link to comment
Share on other sites

dumptruck:  I'm in month 6 now...I really do empathize. As I read your words, I'm hearing from you what every person in success stories has said....they thought they would never heal - that this would be they're "forever". I have to fight against this too bc it feels like forever, and the months we've already been struggling just blend one day into the next.

 

something to consider that helps me:  Have you ever read really old posts on here only to realize so many(most) of those names are no longer here? They've moved on to live normal lives again! I wish more them would stick around to cheer us on, but I totally get why they went on with their lives.

 

Also: look back where you were 7 months ago to now. Do you see changes or progress? Even if its small its there.

This is so exhausting I know...I have my days too (mornings especially).

 

You are not alone.  :smitten:

Link to comment
Share on other sites

You are not alone. I’m not even done tapering yet and I have days like that too. I’m sure it will get better! You’ve done the hard work of getting off the drug. Your brain is healing. 😊
Link to comment
Share on other sites

I love the suggestions you've gotten dumptruck, I've been healed for so long I've forgotten how hard it is to be where you are so I'm glad you're reaching out. 

 

I've seen some members write down daily accomplishments, it empowers them and lets them see how much they're actually living, feeling and doing.  Our brains won't allow us to see the improvement, we're too stuck in the doom and gloom so write down your successes. 

 

Try not to be too hard on your family, this stuff is so crazy it's no wonder no one gets it but us, so keep reaching out, we'll be here for you.

Link to comment
Share on other sites

×
×
  • Create New...